CaltechAUTHORS
  A Caltech Library Service

Reply to Comment on the "New Equation of Motion for Classical Charged Particles"

Mo, Tse Chin and Papas, C. H. (1972) Reply to Comment on the "New Equation of Motion for Classical Charged Particles". Physical Review D, 6 (8). pp. 2293-2294. ISSN 0556-2821. http://resolver.caltech.edu/CaltechAUTHORS:20170814-115055733

[img] PDF - Published Version
See Usage Policy.

129Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20170814-115055733

Abstract

We reply to a criticism made on the new equation of motion proposed by us for classical charged particles.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1103/PhysRevD.6.2293DOIArticle
https://journals.aps.org/prd/abstract/10.1103/PhysRevD.6.2293PublisherArticle
Additional Information:© 1972 American Physical Society. (Received 10 July 1972)
Record Number:CaltechAUTHORS:20170814-115055733
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20170814-115055733
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80355
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:14 Aug 2017 19:48
Last Modified:14 Aug 2017 19:48

Repository Staff Only: item control page